# SDR AWXA0001253

- Difficulty date: January 12, 2001
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- Aircraft time: 56,474 hours, 46,869 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900542
- Part serial: 5080
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION FOUND EMERGENCY LIGHTS OUT IN THE FIRST CLASS CABIN.  REPLACED POWER SUPPLY FOR THE FIRST CLASS CABIN EMERGENCY LIGHTS.  OPS CHECK OK.
